# SDR FDEA201110254638

- Difficulty date: October 25, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60224577075T65
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 4 LT HAS 2 GOUGES UP CROWN BETWEEN FR 60-61.  SMOOTHED & BLENDED GOUGED AREAS IAW SRM 53-17-16, PG 101, PARA 103. ORIGINAL MATERIAL .655 HOLE DIA NOW 1.0.  REMOVED .345" FOUND TO BE OUT OF LIMITS REMOVED SEAT TRACK IAW SRM 53-10-16,  ALODINED, PRIMED AND PAINTED  IAW 51-21-10 & 51-75-10.  INSTALLED SEAT TRACK & SPLICES IAW SRM 53-10-16.  CIC SEAT TRACK AND SPLICES IAW AMM 53-10-16.
